# SDR 2013FA0000410

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: General aviation
- Engine: Wilint FJ443A
- Engine time: 1,916 hours, 1,830 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 78517
- Part serial: AU00952073
- Condition: Separated
- Location: Engine
- Part time: 1,916 hours, 1,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE HAD AN INFLIGHT SHUTDOWN,  AFTER REVIEWING DISASSEMBLED HARDWARE,  TWO LIBERATED HPT BLADE AIRFOILS SEVERED GUARD AIR TUBE OF THE FIRST LPTN WHICH ALLOWED OIL TO DUMP PAST NR 3 AND 4 CARBON SEALS LEADING TO DISTRESS OF THE NR 3 BEARING TO THE POINT OF AN INFLIGHT SHUTDOWN.
